(i)

  1. Perturbation and obstruction theories in fibre spaces. Proc. A. Razmadze Math. Inst. 111 (1994), 1-106.

(ii)

  1. The extraordinary Steenrod homology theory. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 104 (1981), No. 2, 281-284.

  2. On a uniqueness theorem for the Steenrod-Sitnikov homology theory on the category of compact Hausdorff spaces. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 105 (1982), No. 1, 33-36.

  3. The homology theory of paracompacta. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 109 (1983), No. 3, 477-480.

  4. Extraordinary homology theories on compact spaces. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 83 (1986), 88-101.

  5. The functor Dk and the rational cohomology algebra of a fiber space. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 128 (1987), No. 2, 261-264.

  6. The functor D and the rational cohomology of a fiber space. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 129 (1988), No. 1, 17-19.

  7. Homology classification of differential algebras. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 129 (1988), No. 2, 241-243.

  8. Obstruction theory in rational homotopy theory. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 134 (1989), No. 3, 53-55.

  9. Hopf filtered model in rational homotopy theory. Soobshch. Akad. Nauk Gruzin. SSR 136 (1989), No. 3, 545-547.

  10. The set of multiplicative predifferentials and the rational cohomology algebra of fibre spaces. J. Pure Appl. Algebra 73 (1991), No. 3, 277-306.

  11. On the rational cuplength of certain path spaces. Preprint of A. Razmadze Math. Inst. 1991, 1-7.

  12. A uniqueness theorem for homology theory of paracompact spaces. (Russian) Trudy Tbiliss. Mat. Inst. Razmadze 97 (1992), 53-64.

  13. Filtered model of a fibration and rational obstruction theory. Manuscripta Math. 76 (1992), No. 2, 111-136.

  14. Obstructions to the section problem in fibre bundles. Manuscripta Math. 81 (1993), No. 1-2, 95-111.

  15. On the homotopy classification of sections in the free loop fibration. J. Pure Appl. Algebra 91 (1994), 317-327.

  16. On the obstruction functor (with N. Berikashvili, S. Khazhomia, T. Kadeishvili, D. Makalatia, and M. Mikiashvili). Bull. Georgian Acad. Sci. 153 (1996), No. 2, 172-176.

  17. Obstructions in a fibration with a weak formal base. Bull. Georgian Acad. Sci. 153 (1996), No. 2, 199-200.

  18. On a multiplicative model of a fibration (with T. Kadeishvili). Bull. Georgian Acad. Sci. 153 (1996), No. 3, 345-346.

  19. Lusternik-Schnirelmann category of a weak formal space. Bull. Georgian Acad. Sci. 154 (1996), No. 1, 7-8.

  20. Iterating the bar construction (with T. Kadeishvili). Bull. Georgian Acad. Sci. 154 (1996), No. 3, 338-340.

  21. The Formula determining an -coalgebra structure on a free algebra. Bull. Georgian Acad. Sci. 154 (1996), No. 3, 351-352.

  22. Obstructions to the section problem in a fibration with a weak formal base. Georgian Math. J. 4 (1997), No. 2, 149-162.

  23. On the homotopy classification of spaces with a fixed Pontrjagin algebra. Bull. Georgian Acad. Sci. 157 (1998), No. 1, 11-13.

  24. Functor D with coefficients in an extraordinary homology theory. Bull. Georgian Acad. Sci. 158 (1998), No. 2, 211-212.

  25. The cobar construction as a cubical set (with T. Kadeishvili). Bull. Georgian Acad. Sci. 158 (1998), No. 3, 367-369.

  26. Iterating the bar construction (with T. Kadeishvili). Georgian Math. J. 5 (1998), No. 5, 441-452.

  27. Permutohedral complex model for the double loop space (with T. Kadeishvili). Proc. of the International Meeting, ISPM-98, Mathematical Methods in Modern Theoretical Physics, School and Workshop, Tbilisi, Georgia, September 5-18, 1998, 231-236.

  28. On the homotopy classification of spaces by the fixed loop space homology. Proc. A. Razmadze Math. Inst. 119 (1999), 155-164.

  29. A cubical model for a fibration (with T. Kadeishvili). Preprint, math. AT/0210006, J. Pure Appl. Algebra, 2002 (submitted).

  30. The twisted Cartesian model for the double path space fibration (with T. Kadeishvili). Preprint, math. AT/0210224, Trans. Amer. Math. Soc., 2002 (submitted).

  31. Diagonals on the permutahedra, multiplihedra and associahedra (with R. Umble). Preprint, math. AT/0011065, HHA, 2002 (submitted).

  32. The biderivative and -Hopf algebras (with R. Umble). Preprint, 2002.